On finite transformations of the groups $\mathrm{SO}(5)$ and their finite-dimensional representations
Doklady Akademii Nauk, Tome 227 (1976) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_227_2_a0,
author = {A. A. Bogush and V. S. Otchik and F. I. Fedorov},
title = {On finite transformations of the groups $\mathrm{SO}(5)$ and their finite-dimensional representations},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1976},
volume = {227},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_227_2_a0/}
}
TY - JOUR
AU - A. A. Bogush
AU - V. S. Otchik
AU - F. I. Fedorov
TI - On finite transformations of the groups $\mathrm{SO}(5)$ and their finite-dimensional representations
JO - Doklady Akademii Nauk
PY - 1976
SP - 265
EP - 268
VL - 227
IS - 2
UR - http://geodesic.mathdoc.fr/item/DAN_1976_227_2_a0/
LA - ru
ID - DAN_1976_227_2_a0
ER -
%0 Journal Article
%A A. A. Bogush
%A V. S. Otchik
%A F. I. Fedorov
%T On finite transformations of the groups $\mathrm{SO}(5)$ and their finite-dimensional representations
%J Doklady Akademii Nauk
%D 1976
%P 265-268
%V 227
%N 2
%U http://geodesic.mathdoc.fr/item/DAN_1976_227_2_a0/
%G ru
%F DAN_1976_227_2_a0
A. A. Bogush; V. S. Otchik; F. I. Fedorov. On finite transformations of the groups $\mathrm{SO}(5)$ and their finite-dimensional representations. Doklady Akademii Nauk, Tome 227 (1976) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1976_227_2_a0/